# SDR HALA2010022400075

- Difficulty date: February 24, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N589HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33422
- Aircraft time: 28,203 hours, 5,321 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 727810B
- Part serial: 0612
- Condition: Tripped
- Location: Apu
- Part time: 11,821 hours, 2,159 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU GEN FAILED TO COME ON LINE WHEN ENGINES SHUT DOWN FIELD RELAY WAS TRIPPED ON SIDE CONSOLE.  REMOVED AND REPLACED APU GEN PER AMM 24-21-01-024-001 AND 24-21-01-424-002 CHECK GOOD PER AMM 24-21-00-715-001.
